# SDR SWAA2019072935318

- Difficulty date: July 18, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 74,399 hours, 45,501 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: 115A3712
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR AFT NUTPLATE ATTACH ANGLE FOR PANEL 661AB CRACKED INBOARD SIDE.  R&R ANGLE IAW DWG AND SRM.
